# SDR QXEA2023111700171

- Difficulty date: November 14, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N656QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000942
- Aircraft time: 1,115 hours, 857 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD GALLY AFT OVEN CAUSED SMOKE. SUSPECT LEFTOVER FOOD CAUSED SMOKE. C/B PULLED. REMOVED FROM SERVICE. OVEN PLACED ON NEF. RETURNED TO SERVICE.
